Couldn't find what you looking for?

TRY OUR SEARCH!

I took a MAP on January 24th, afterwards my period started earlier (on the 17th day of my cycle), lasted 5 days as usual. Period is over but now I've got some irregular vaginal bleeding (brown colour) already for about 5 days. Why is that? How long it can last? how can I stop it? Is there any reason for me to worry or it's just a side effect of the morning after pill? Please help me asap! email me on: ***this post is edited by moderator *** *** private e-mails not allowed ** Please read our Terms of Use

Loading...

Hi! There's nothing to worry about. These are common reactions after taking morning after pill. Side effects of the morning-after pill may include: Nausea or vomiting, Dizziness, Fatigue, Headaches, Breast tenderness, Bleeding between periods or heavier menstrual bleeding, Lower abdominal pain or cramps, Diarrhea. Side effects typically last only a few days. Take care.
Reply

Loading...

Hi, i also took MAP on the 2 Feb, only to have intercourse again on the 4th. Fiance used withdrawal method. Started what i think was MAP bleeding on the 8th Feb and lasted till 11th Feb. My normal period should have been about 14/15 February, still has not started. Although 15th i had a spot of blood when i went to the loo, but still no period. Feel bloated, have headaches, eating like mad, feels like my period should but also not, slight change in odour of vaginal fluids. Im really stressed out here. I took 5 pregnancy tests already and all negative, even though i know i should two weeks after sex to test. Way to early if i was pregnant. Any thoughts about this, could this be my period coming soon????
Reply

Loading...

Hi! I believe this is your period coming soon. These are typical PMS symptoms I'm suffering from each month. Your period is delayed probably due to morning after pill and stress. After taking MAP your period may come early, on time, or be late. Most women get their period 7 to 9 days after treatment. If your period has not occurred by 21 days after treatment, you should check this out with a pregnancy test.
Reply

Loading...

I took the morning after pill exactly a week ago and just started bleeding today but it was after having sex. I'm trying now to figure out if it was the pill or if something else is wrong with me! Has this happened to anyone else only after having sex again? Or is it just a coincidence that I took the pill, had sex last night and am now bleeding. Help! I'm kind of freaking out!
Reply

Loading...

I took the morning after pill and had no real side effects, and then i started taking oral contraception. The last couple times iv had sex i have had ever so slight bleeding afterwards. I dont know if its because i took the morning after pill or because i started taking the normal pill before my proper period is due. 
Reply

Loading...


Any chance you found out if it was from the pill? I am having the exact same problem.
Reply

Loading...